Authors: Farah, Ilijas 
Title: Basis problem for turbulent actions II: C0-equalities
Journal: Proceedings of the London Mathematical Society
Volume: 82
Issue: 1
First page: 1
Last page: 30
Issue Date: 1-Jan-2001
Rank: M21a
ISSN: 0024-6115
DOI: 10.1112/S0024611500012636
Publisher: London Mathematical Society

Show full item record

SCOPUSTM   
Citations

11
checked on Jun 22, 2024

Page view(s)

48
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.